| Model Number |
9921 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact h3 other text : product not returned.
Event or Problem Description
The customer reported that the device provides intermittent readings.There was no patient impact or consequence reported.
Event or Problem Description
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.During evaluation the device passed all visual and functional testing.All measurements were achieved successfully without error.The device was confirmed to be functioning as designed.Health effect impact code: no adverse event; no patient impact.